# SDR SWAA2021052693933

- Difficulty date: June 21, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 55,249 hours, 32,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD STA 500D GUSSET AT S-20L IS CRACKED. [200-002] / REMOVED AND REPLACED GUSSET AT FWD CARGO STA 500D S-20L AS REF B737-700 SRM 51-40-02-0G-0
